×

Found 29,409 Documents (Results 1–100)

100
MathJax

Mixed local and nonlocal Sobolev inequalities with extremal and associated quasilinear singular elliptic problems. (English) Zbl 07564607

PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic singular value decomposition in the study of Yang-Mills and Yang-Mills-Proca equations. (English. Russian original) Zbl 07557369

Comput. Math. Math. Phys. 62, No. 6, 1007-1019 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 1042-1055 (2022).
MSC:  81-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Local dynamics of a singularly perturbed second order equation with state-dependent delay. (English. Russian original) Zbl 07550595

Math. Notes 111, No. 5, 818-822 (2022); translation from Mat. Zametki 111, No. 5, 795-799 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Archimedean zeta functions and oscillatory integrals. (English) Zbl 07548732

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 3-24 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software